Since our industry now has guidelines on the ‘best practice’ approach to the treatment of hyaluronic-acid related skin ischaemia, we at Visage have sent out an emergency pack to all of our franchisees in the United Kingdom. Then we thought – everyone should have this! *edit, 1st December, 2015*. Then we realised how much work it is to supply these packs across the UK, and decided instead to simply provide information so that practitioners can make up these packs for themselves
After speaking to the pharmacist at Wigmore pharmacy we discovered that many practitioners had been trying to order GTN paste and GTN patches as well as hyalase. It’s a difficult thing to put together and something that a practitioner might not get around to due to the work load involved in figuring out the whole thing. HealthXChange Pharmacy now supplies hyalase as single vials, which has effectively removed the biggest hurdle faced by practitioners in reducing the risk of skin necrosis post injection with dermal filler. HealthXChange also happens to have excellent customer service, enjoy!
Read what is in our pack, used for our own clinics and training courses.
Separate to dermal filler-induced skin ischaemia, but more serious, is anaphylaxis. You probably have epipens in your practice or your case/bag- but if not, you should consider carrying at least 2 adult epipens. Patients with suspected anaphylaxis should be injected with one epipen every 5 minutes until an ambulance arrives. Template stock script for these.
Summary: PULL BACK ON THE PLUNGER and INJECT SLOWLY!
As always, if you think we’ve got it wrong – TELL US! Get Dr Michael Aicken at firstname.lastname@example.org
Ask Dr Michael Aicken for some professional advice about either Botulinum Toxin OR Dermal filler, either as a patient or a practitioner